Hello and welcome to HCM!
I really understand your concerns!Frequent urination
, burn, pain during urination, blood in urine etc, are the common symptoms of UTI.
I guess you are having one of these since you think you have UTI.
First of all you have to do an urine test and culture before you start medication because we need to know what is the pathogen which has caused UTI and to what medication it is more sensitive.
Itching rash may be caused by the same pathogen responsible for UTI and it will go after UTI treatment, or by other pathogens including candida, yeast infection etc.
After you do the urine test, you may start ciprofloxacin
and when the results come out you may continue the same cure or another according to the results. Drink a lot of water and other juices.
Try Betnovate cream (betamethasone
+ gentamicine + miconazole
) or a similar one that you can find in the drugstore for the itching and probable skin infection
I hope you will be fine soon!